# SDR SWAA2023110106113

- Difficulty date: October 1, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO 3R AT PASSENGER CABIN 2023-614998<[01] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 146A7901 SHEET 19 REV -;[02] CERTIFIED STEP 1 COMPLETED
